# SDR DALA2016040902751

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXTERNAL REPAIR DOUBLER FWD LOWER CORNER AT PASSENGER ENTRANCE DOOR. REPAIR DOUBLER WAS REPLACED IAW SRM 51-30-2, 52-05D FIG 37, 51-10-3, PAR 14/21.
